# SDR AWXA200300503

- Difficulty date: April 20, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65558721
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A 1/2 INCH CRACK WAS FOUND ON INNER SKIN AT R-2 DOOR HINGE CUTOUT, AFT OF CABIN WINDOW AT BS 950. MAINTENANCE CUTOUT CRACK ON INNER SKIN AT R-2 DOOR HINGE CUTOUT BS 950; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5311-03114-ES3.
